# SDR 96FDEA00888

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N506FE
- Make and model: Boeing 727-25
- Aircraft serial: 18277
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FLOOR BEAM (LOWER) DUE TO SCREW PROTRUSION CHAFING AT BS 680,  LBL-RBL 18 (11 PLACES) WL 200.  REMOVED DAMAGED AREA.  FABRICATED REPAIR PARTS, DRILLED, AND INSTALLED.  WORKED IAW FEDEX SRM 53-10-8, FIG 2.
